# SDR ASAA2022051038265

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 24,735 hours, 7,815 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Wire Harness
- Part number: 3250434020
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENG INLET INSP ASA TASK CARD 78472000, FOUND CORE WIRING HARNESS MW0311 OUTER SHEATHING WORN THROUGH TO BRAIDED MATERIAL DUE TO CHAFING WITH PREVIOUS REPAIR ON J9 HARNESS, RIGHT SIDE OF ENGINE. GROUNDED - YES. REPLACED J9 ( REF B737-900 AMM 73-21-06-400-802-F00 ) AND MW0311 ( REF AMM 73-21-06-400-802 ) ON #1 ENGINE. ACCOMPLISHED FADEC SYSTEM TEST REF AMM 73-21-00-700-802-F00. ACCOMPLISHED GROUND WING TAI SOLENOID VALVE TEST REF AMM 30-11-12-710-801. ALL TEST PASS INCLUDING BLEED AIR REGULATOR OPERATIONAL TEST. ALL TESTS PASS. REF AMM 77-31-00.
